Alert archive / Michigan / Wind Advisories in 2019

Wind Advisory 1, NWS Grand Rapids, MI

March 10, 201923 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Mar 10, 2019, 3:14 AM EDT for 23 counties in Michigan. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2019, 3:14 AM EDT (07:14 UTC)
Expired
Mar 10, 2019, 8:00 PM EDT
In force
17 hr
Issued by
NWS Grand Rapids, MI
All 23 counties

Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2019-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2019-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 527 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1304 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
527 m²/s²
0-3 km storm-relative helicity
572 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

715 
WWUS73 KGRR 100714
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
314 AM EDT Sun Mar 10 2019

MIZ037>040-043>046-050>052-056>059-064>067-071>074-101515-
/O.NEW.KGRR.WI.Y.0001.190310T0714Z-190311T0000Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
314 AM EDT Sun Mar 10 2019

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

The National Weather Service in Grand Rapids has issued a Wind
Advisory...which is in effect until 8 PM EDT this evening. 

HAZARDOUS WEATHER...

 * Winds will increase rapidly this morning, and continue through
   this afternoon as they become southwesterly.

 * Wind gusts around 45 mph will be likely through the afternoon,
   and then gradually diminish this evening. 

IMPACTS...

 * Some tree limbs will come down 

 * A few power outages will be likely 

 * Loose objects will be blown around 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$
3 follow-up statements
980 
WWUS73 KGRR 101422
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
1022 AM EDT Sun Mar 10 2019

MIZ037>040-043>046-050>052-056>059-064>067-071>074-102230-
/O.CON.KGRR.WI.Y.0001.000000T0000Z-190311T0000Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
1022 AM EDT Sun Mar 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

HAZARDOUS WEATHER...

 * Wind gusts around 45 mph will be likely through the afternoon,
   and then gradually diminish this evening

IMPACTS...

 * Some tree limbs may come down

 * A few power outages likely

 * Loose objects will be blown around

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Winds this strong can make driving difficult...especially for 
   high profile vehicles. Use extra caution.

&&

$$
091 
WWUS73 KGRR 101901
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
301 PM EDT Sun Mar 10 2019

MIZ037>040-043>046-050>052-056>059-064>067-071>074-110000-
/O.CON.KGRR.WI.Y.0001.000000T0000Z-190311T0000Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
301 PM EDT Sun Mar 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

HAZARDOUS WEATHER...

 * Wind gusts of up to around 45 mph are expected through early
   this evening. 
 
IMPACTS...

 * Some tree limbs may come down

 * A few power outages likely

 * Loose objects will be blown around

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Winds this strong can make driving difficult...especially for 
   high profile vehicles. Use extra caution. 

&&

$$
937 
WWUS73 KGRR 110012
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
812 PM EDT Sun Mar 10 2019

MIZ037>040-043>046-050>052-056>059-064>067-071>074-110115-
/O.EXP.KGRR.WI.Y.0001.000000T0000Z-190311T0000Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
812 PM EDT Sun Mar 10 2019

...WIND ADVISORY HAS EXPIRED...

the Wind Advisory is no longer in effect. 

HAZARDOUS WEATHER...

 * Winds will remain gusty into the early morning hours of Monday
   but gusts will mostly be in the 25 mph to 35 mph range. 

 * The storm continues to move out of the area allowing the gusty
   winds to slowly subside.



IMPACTS...

 * There were some power outages as a result of the strong winds
   today.

 * The highest reported gust was 52 mph at Mason County Airport at
   1056 pm on March 9th.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR 
   MORE INFORMATION. 

&&

$$

wdm

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Mar 9, 10:37 PM EST, 3 hours 37 minutes earlier.

Area forecast discussion, Mar 9, 10:37 PM EST, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
1037 PM EST Sat Mar 9 2019

LATEST UPDATE...
Update

.SYNOPSIS...
Issued at 300 PM EST Sat Mar 9 2019

- Freezing rain central lower Michigan this evening

- Windy late this afternoon through tonight into Sunday

- Some light snow showers late tonight and Sunday

- Milder with rain showers Wednesday through Thursday

&&

.UPDATE...
Issued at 1022 PM EST Sat Mar 9 2019

Based on recent trends in wind and weather we added Oceana and
Mason. A variety of precipitation types along with gusts over 40
knots support the headline. Some impacts also noted on the roads.

UPDATE Issued at 843 PM EST Sat Mar 9 2019

We added a few more counties to the winter weather advisory. This
was based on temperatures being at or below freezing and rounds of
precipitation moving through. Radar does show another round of
steady to heavy precipitation tracking towards these counties...so
conditions will likely worsen over the next hour or two.

We have been highlighting the wind impacts much of the evening.
Gusts have generally been 35 to 45 throughout the area and this
has caused some power outages. It looks like there will be a lull
in the wind starting in an hr or two the will last for a few
hours. Then the wind will shift to the southwest and increase
considerably again after midnight. Winds of 35 to 45 mph are
expected. Thus...scattered power outages are possible again late
tonight into Sunday.

&&

.DISCUSSION...(This evening through next Saturday)
Issued at 300 PM EST Sat Mar 9 2019

Main short term fcst concerns continue to involve assessment of
freezing rain potential north of I-96 this evening.

A strong low pressure system near Kansas City early this afternoon
will move northeast and bring rain into our southern fcst area
late this afternoon and evening. A consensus of latest high
resolution model guidance such as the nam nest and hrrr continue
to show potential for several hours of freezing rain over roughly
the northeast 6 counties in our fcst area where the winter wx
advisory is in effect.

The winter wx advisory headline looks excellent and will remain
unchanged for up to around a tenth of an inch of ice accumulation
up there. Latest hrrr and especially the 12z nam nest guidance
still show potential for more ice accumulation than that. However
based on overall shorter range guidance trends the past 24 hours
we believe a tenth of an inch or less of ice accumulation will be
the most likely outcome up there and this notion is more in line
with latest runs of the hrrr.

12Z HREF ensembles suggest pcpn could even begin as fzra as far
south as KMKG/KGRR/KLAN. Based on overall guidance trends and
current sfc obs this is too far south (unless if wet bulb/dynamical
cooling effects when rain initially moves in this evening causes
the sfc temp to drop to 32 F). It is noted that dew point values
along the I-96 corridor are only in the teens as of mid aftn. Our
gut feel is that sfc temps will stay above freezing in the middle
30s in the GR metro area this evening before actually going up a
few degrees late tonight before fropa.

This strong low pressure system will bring windy conditions late this
afternoon through tonight into Sunday. Peak wind gusts may flirt
with advisory criteria at a few locations (especially near the
Lake MI shoreline) this evening and overnight. However for the
most part we expect gusts predominantly in the 30 to 44 mph range.
Therefore we will not issue a wind advisory headline.

Rain showers will change over to snow showers late tonight as caa
commences on the back side of the low. However any snow
accumulations late tonight through tomorrow will be very light at
only around an inch or less (relatively highest accumulations in
that range over our northern fcst area).

Tranquil wx is fcst Monday through Tuesday as a high pressure ridge
builds in from the west. Strong waa will develop on the back side
of the departing ridge for midweek and rain showers are forecast
Wednesday through Thursday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 636 PM EST Sat Mar 9 2019

Gusty wind impacts will continue at the TAF sites for much of the
period with values topping 30 knots at times with local 40 knots
possible. The direction will be shifting from east to southeast
then southwest to more of a westerly wind through the period as
well. Visibility and ceiling impacts are likely as well with
moisture on the increase and rain moving in. The onset of the
precipitation is close to being a wintry mix...but at this time it
looks like it will be plain rain for the TAF sites.  IFR is
expected at times with an increased risk for sub IFR. Some
instability lifting northeastward from Indiana may support an
isolated thunderstorm or two...mainly over far southern Lower
Michigan this evening.

As temperatures fall late tonight into Sunday morning any
remaining precipitation is expected to transition into snow.

&&

.HYDROLOGY...
Issued at 300 PM EST Sat Mar 9 2019

Rain and freezing rain will spread into the area this evening and
last through the overnight hours before changing to light snow
Sunday morning. Total rain and water equivalent from the ice and
snow that will fall looks to average around three-quarters of an
inch. Rain may even be heavy at times. Rain and warmer temperatures
will melt some of the snowpack, especially for areas near and south
of I-96. Runoff from precipitation and snowmelt will cause
significant rises on rivers and streams, starting with the smaller
ones this weekend, with the larger rivers following next next week.
The most notable rises are expected to occur within the Grand River
Basin, and many rivers and streams there are forecast to reach
bankfull. A few could just touch minor flood stage (Looking Glass
near Eagle, Grand River near Robinson Township) and will need to be
watched closely.

Additional precipitation is expected Wednesday night and Thursday,
but has not yet been accounted for in current river forecasts.
Although amounts look much lighter with this second system, much
warmer temperatures are expected which will melt much, and in some
places all, of the snow left on the ground. This could prolong or
add to rises in rivers already occuring due to precipitation this
weekend.

Finally, ice remains intact along stretches of rivers in West
Michigan. Warmer temperatures and increased runoff may shift or
break this ice up, leading to rapid changes in water levels or even
a few break-up ice jams. If you live along a river, be alert for
changing conditions and rising water levels.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 1 AM EST Sunday for MIZ037>040-
043>046-051-052.

&&

UPDATE...MJS
SYNOPSIS...Laurens
DISCUSSION...Laurens
AVIATION...MJS
HYDROLOGY...HLO
Hazardous weather outlook, Mar 9, 4:30 PM EST, 9 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
430 PM EST Sat Mar 9 2019

MIZ037>040-043>046-050>052-056>059-064>067-071>074-101015-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
430 PM EST Sat Mar 9 2019

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Tonight

Freezing rain across Central Lower Michigan this evening may
accumulate to around a tenth of an inch creating slippery travel.

A rumble of thunder is possible across Southern Lower Michigan
this evening down towards I-94. Severe weather is not expected.

Wind gusts this evening may top 40 mph leading to scattered power
outages.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

An inch or two of light snow is possible late tonight into Sunday
across Central Lower Michigan.

Windy conditions will develop overnight and into Sunday. Southwest
to west winds of 20-30 mph with gusts to around 40 mph are
expected.

The combination of rainfall today and tonight, snow melt water
and another system mid week will bring elevated river levels as
we head through the upcoming week. Ice jams will remain a
possibility as well as river ice begins to move due to higher flow
and warmer temperatures.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

DUKE MJS

In the hours before

Local storm report, Mar 9, 9:37 PM EST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
937 PM EST SAT MAR 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     NON-TSTM WND GST 17 W KEELER             42.12N 86.49W
03/09/2019  M49 MPH          LMZ844             MI   MESONET

            MESONET STATION XSTJ, 1 N SAINT JOSEPH.

0754 PM     NON-TSTM WND GST MACATAWA                42.77N 86.21W
03/09/2019  M48 MPH          OTTAWA             MI   BUOY

            BUOY STATION HLNM4, HOLLAND HARBOR.

0500 PM     NON-TSTM WND GST CLOVERVILLE             43.19N 86.16W
03/09/2019  M47 MPH          MUSKEGON           MI   MESONET

            MESONET STATION C6018, CLOVERVILLE.

0650 PM     NON-TSTM WND GST 4 NW ROOSEVELT PARK     43.23N 86.34W
03/09/2019  M47 MPH          MUSKEGON           MI   MESONET

            MESONET STATION MKGM4, MUSKEGON GLERL.

0720 PM     NON-TSTM WND GST 2 S HOLLAND             42.74N 86.11W
03/09/2019  M46 MPH          ALLEGAN            MI   ASOS

            ASOS STATION BIV, W MICH REGIONAL ARPT.

0741 PM     NON-TSTM WND GST 1 NE NORTON SHORES      43.17N 86.24W
03/09/2019  M46 MPH          MUSKEGON           MI   ASOS

            ASOS STATION MKG, MUSKEGON COUNTY AIRPORT.

0845 PM     NON-TSTM WND GST 5 SW WHITEHALL          43.37N 86.42W
03/09/2019  M46 MPH          MUSKEGON           MI   MESONET

            MESONET STATION D2963, WHITE RIVER
            LIGHTHOUSE.

0649 PM     NON-TSTM WND GST 1 ENE SOUTH HAVEN       42.40N 86.25W
03/09/2019  M45 MPH          VAN BUREN          MI   MESONET

            MESONET STATION MC099, 1 ENE SOUTH HAVEN.

0638 PM     NON-TSTM WND GST 3 NE SHELBY             43.64N 86.33W
03/09/2019  M43 MPH          OCEANA             MI   MESONET

            MESONET STATION AU347, 4 SSE HART.

0748 PM     NON-TSTM WND GST 3 NW MARSHALL           42.30N 85.00W
03/09/2019  M43 MPH          CALHOUN            MI   MESONET

            MESONET STATION MC100, 3 NW MARSHALL.

0802 PM     NON-TSTM WND GST 1 S PAW PAW             42.21N 85.89W
03/09/2019  M43 MPH          VAN BUREN          MI   MESONET

            MESONET STATION MC096, PAW PAW.

0717 PM     NON-TSTM WND GST 2 NNW SAUGATUCK         42.68N 86.22W
03/09/2019  M43 MPH          LMZ845             MI   MESONET

            MESONET STATION XSTK, 1 NNW SAUGATUCK.

0706 PM     NON-TSTM WND GST 1 W BRADLEY             42.63N 85.66W
03/09/2019  M42 MPH          ALLEGAN            MI   MESONET

            MESONET STATION MC093, 1 W BRADLEY.

0745 PM     NON-TSTM WND GST PENTWATER               43.78N 86.43W
03/09/2019  M42 MPH          OCEANA             MI   MESONET

            MESONET STATION D7500, PENTWATER.

0821 PM     NON-TSTM WND GST 3 SSE HASTINGS          42.61N 85.26W
03/09/2019  M42 MPH          BARRY              MI   MESONET

            MESONET STATION MC092, 3 SSE HASTINGS.

0745 PM     NON-TSTM WND GST 1 E LAWTON              42.17N 85.82W
03/09/2019  M41 MPH          VAN BUREN          MI   MESONET

            MESONET STATION E6899, 1 E LAWTON.

0816 PM     NON-TSTM WND GST 1 ENE LUDINGTON         43.97N 86.42W
03/09/2019  M41 MPH          MASON              MI   AWOS

            AWOS STATION LDM, MASON CO APT.

0200 PM     NON-TSTM WND GST 2 WNW JACKSON           42.26N 84.44W
03/09/2019  M40 MPH          JACKSON            MI   MESONET

            MESONET STATION C5542, 2 WNW JACKSON.

0718 PM     NON-TSTM WND GST 2 SW GALESBURG          42.27N 85.44W
03/09/2019  M40 MPH          KALAMAZOO          MI   MESONET

            MESONET STATION MC098, 1 SW GALESBURG.

0810 PM     NON-TSTM WND GST 8 NNW LUDINGTON         44.05N 86.51W
03/09/2019  M40 MPH          MASON              MI   MESONET

            MESONET STATION BSBM4, BIG SABLE POINT.

0830 PM     NON-TSTM WND GST 1 S LUDINGTON           43.95N 86.44W
03/09/2019  M40 MPH          MASON              MI   BUOY

            BUOY STATION LDTM4, LUDINGTON.

0720 PM     NON-TSTM WND GST 1 W SOUTH HAVEN         42.40N 86.29W
03/09/2019  M40 MPH          LMZ844             MI   MESONET

            MESONET STATION SVNM4, SOUTH HAVEN GLERL.

0424 PM     NON-TSTM WND GST 3 WNW JACKSON           42.26N 84.46W
03/09/2019  M39 MPH          JACKSON            MI   ASOS

            ASOS STATION JXN, JACKSON COUNTY-REYNOLDS
            FIELD AIRPORT.

0600 PM     NON-TSTM WND GST 3 NE SHELBY             43.64N 86.33W
03/09/2019  M39 MPH          OCEANA             MI   MESONET

            MESONET STATION C049, 4 SSE HART.

0618 PM     NON-TSTM WND GST 1 S HARTFORD            42.19N 86.17W
03/09/2019  M39 MPH          VAN BUREN          MI   MESONET

            MESONET STATION MC095, 1 S HARTFORD.

0703 PM     NON-TSTM WND GST 3 W SCOTTVILLE          43.96N 86.34W
03/09/2019  M39 MPH          MASON              MI   MESONET

            MESONET STATION MC016, 2 W SCOTTVILLE.

0733 PM     NON-TSTM WND GST 1 SSW SPRINGFIELD       42.31N 85.25W
03/09/2019  M39 MPH          CALHOUN            MI   ASOS

            ASOS STATION BTL, W K KELLOGG AIRPORT.

0809 PM     NON-TSTM WND GST 3 ENE KENTWOOD          42.89N 85.54W
03/09/2019  M39 MPH          KENT               MI   ASOS

            ASOS STATION GRR, GERALD R FORD INTL.

0555 PM     NON-TSTM WND GST 2 WSW GOBLES            42.35N 85.92W
03/09/2019  M38 MPH          VAN BUREN          MI   MESONET

            MESONET STATION E1083, 2 WSW GOBLES.

0853 PM     NON-TSTM WND GST 2 N EDGEMONT PARK       42.78N 84.59W
03/09/2019  M38 MPH          CLINTON            MI   ASOS

            ASOS STATION LAN, CAPITAL CITY AIRPORT.

0856 PM     NON-TSTM WND GST 1 ESE REEMAN            43.44N 85.99W
03/09/2019  M38 MPH          NEWAYGO            MI   MESONET

            MESONET STATION KFFX, REEMAN.

0856 PM     NON-TSTM WND GST 1 ESE REEMAN            43.44N 85.99W
03/09/2019  M38 MPH          NEWAYGO            MI   AWOS

            AWOS STATION FFX, FREMONT MUNICIPAL ARPT.

0748 PM     NON-TSTM WND GST 2 SSW HOLLAND           42.75N 86.12W
03/09/2019  M37 MPH          ALLEGAN            MI   MESONET

            MESONET STATION MC097, 1 SW HOLLAND.

0838 PM     NON-TSTM WND GST 1 S BALDWIN             43.88N 85.85W
03/09/2019  M37 MPH          LAKE               MI   MESONET

            MESONET STATION BDWM4, 1 S BALDWIN.

0436 PM     NON-TSTM WND GST 3 SSE SOUTH HAVEN       42.36N 86.26W
03/09/2019  M36 MPH          VAN BUREN          MI   AWOS

            AWOS STATION LWA, SOUTH HAVEN RGNL ARPT.

0750 PM     NON-TSTM WND GST 2 WNW BRADLEY           42.64N 85.68W
03/09/2019  M36 MPH          ALLEGAN            MI   MESONET

            MESONET STATION C5467, 2 WNW BRADLEY.

0816 PM     NON-TSTM WND GST 2 NW BIG RAPIDS         43.72N 85.50W
03/09/2019  M36 MPH          MECOSTA            MI   AWOS

            AWOS STATION RQB, BIG RAPIDS ROBEN-HOOD
            ARPT.

0655 PM     NON-TSTM WND GST 1 ENE ALLEGAN           42.53N 85.83W
03/09/2019  M35 MPH          ALLEGAN            MI   MESONET

            MESONET STATION E9318, ALLEGAN.

0755 PM     NON-TSTM WND GST MARSHALL                42.26N 84.96W
03/09/2019  M35 MPH          CALHOUN            MI   AWOS

            AWOS STATION RMY, MARSHALL BROOKS FIELD.

0823 PM     NON-TSTM WND GST 3 NE PORTAGE            42.23N 85.55W
03/09/2019  M35 MPH          KALAMAZOO          MI   ASOS

            ASOS STATION AZO, KZOO/BATTLE CREEK INTL
            AIRPORT.

&&
Local storm report, Mar 9, 10:11 PM EST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1011 PM EST SAT MAR 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     NON-TSTM WND GST 1 ENE LUDINGTON         43.97N 86.42W
03/09/2019  M52 MPH          MASON              MI   AWOS

            AWOS STATION LDM, MASON CO APT.

&&

Nearby

Wind Advisories in Michigan, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.